BibTeX record journals/rsa/Yuster05

download as .bib file

@article{DBLP:journals/rsa/Yuster05,
  author    = {Raphael Yuster},
  title     = {Integer and fractional packing of families of graphs},
  journal   = {Random Struct. Algorithms},
  volume    = {26},
  number    = {1-2},
  pages     = {110--118},
  year      = {2005},
  url       = {http://dx.doi.org/10.1002/rsa.20048},
  doi       = {10.1002/rsa.20048},
  timestamp = {Fri, 03 Jun 2005 14:47:46 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/rsa/Yuster05},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}